A Diffusion Equation for Composite Materials
MetadataShow full metadata
In this article, we study the asymptotic behavior of solutions to the diffusion equation with non-homogeneous Neumann boundary conditions. This equation models a composite material that occupies a perforated domain, in ℝN, with small holes whose sizes are measured by a number r∊. We examine the case when r∊ < ∊N/(N-2) with zero-average data around the holes, and the case when lim∊ → 0r/∊ = 0 with nonzero-average data.
CitationEl Hajji, M. (2000). A diffusion equation for composite materials. Electronic Journal of Differential Equations, 2000(15), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.